Zariski Decompositions on Arithmetic Surfaces

  • Atsushi Moriwaki

    Kyoto University, Japan


In this paper, we establish the Zariski decompositions of arithmetic -Cartier divisors of continuous type on arithmetic surfaces and investigate their properties. We also develop a general theory of arithmetic -Cartier divisors on arithmetic varieties.

Cite this article

Atsushi Moriwaki, Zariski Decompositions on Arithmetic Surfaces. Publ. Res. Inst. Math. Sci. 48 (2012), no. 4, pp. 799–898

DOI 10.2977/PRIMS/89